# SDR QXEA9902261

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TRAILING RUDDER TOP LEFT EDGE OF SKIN HAS CHAFE DAMAGE.  REPAIRED IAW DHC-8 SRM 55-40-16, TABLE 2 AND SRM 51-20-11.
